MAUDE Adverse Event Report: BECTON DICKINSON AND COMPANY N/A; NEEDLE, HYPODERMIC, SINGLE LUMEN

BECTON DICKINSON AND COMPANY N/A; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 305199
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/11/2020
Type of Reportable Event Malfunction
Event or Problem Description
Obtaining medication pre-procedure, rn attached a pink needle to syringe and inserted syringe into medication and the needle separated from the pink hub which was cracked and the needle remained in the medication.

Brand Name
N/A
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BECTON DICKINSON AND COMPANY
1 becton drive
franklin lakes NJ 07417
MDR Report Key9985686
Report Number9985686
Device Sequence Number11911557
Product Code FMI
UDI-Device Identifier00382903051991
UDI-Public(01)00382903051991
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 03/18/2020
Report Date (Section F) 03/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number305199
Device Catalogue Number305199
Device Lot Number9269108
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer04/22/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA03/18/2020